MathSciNet Relay Station
MathSciNet bibliographic data
MR2282582 34L30 (34L15)
Pinasco, Juan Pablo Comparison of eigenvalues for the $p$-Laplacian with integral inequalities. Appl. Math. Comput. 182 (2006), no. 2, 1399–1404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement